# SDR SWAA980116

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591474
- Condition: Out Of Date
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-2 CHECK, FOUND FWD ENTRY DOOR SLIDE ASSY INSPECTION DUE.  REPAIRED PER BOEING MM.
